# SDR ASAA2023101045531

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 25,986 hours, 8,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENY LIGHTS AT ROW 27DEF INOP. GROUNDED - YES. REMOVED, REPLACED, AND OPS CHECKED GOOD THE EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT ROW 27DEF IAW B737-900 AMM 33-51-06-960-805. (S/N 414469)
